Asksia AI LOGO

Sia

Question
Biology
Posted 2 months ago

A 45 - year - old man hospitalized For staphylococcal endocarditis developed hypotension, tachycardia, generalized pruritus, and Facial Flushing 15 minutes after receiving an intravenous injection of an antibiotic. which of the Following drugs most likely caused the patient's syndrome?Imipenem bb. Oxacilin c. Vancomycin d. Ampicillin e. Cefazolin
Sign in to unlock the answer
Answer from Sia
Posted 2 months ago
C
Key Concept
Drug-induced hypersensitivity reactions
Explanation
The patient's symptoms suggest an immediate hypersensitivity reaction, often associated with drugs like vancomycin, known as "Red Man Syndrome".

Not the question you are looking for? Ask here!

Enter question by text

Enter question by image

Upgrade to Asksia Pro

Join a AskSia's Pro Plan, and get 24/7 AI tutoring for your reviews, assignments, quizzes and exam preps.

Unlimited chat query usages
Strong algorithms that better know you
Early access to new release features
Study Other Question